Facebook Pixel

Plan B?

By November 27, 2015 - 5:10pm
Rate This

Hey so I'm sexuality active with my boyfriend but it's usually protected. Well today when we had sex, I found out he wasn't wearing a condom and I felt some sperm on me. According to him it didn't go in but I felt like it did. Then we had our 'second round' where he did have a condom. Anyways, after all of this, I bought a plan b and took it. It was my first time taking this. Hopefully it prevents me from getting pregnant. But I took it around 3 and I ate some spicy chips around 5pm, could this affect anything? Could I et pregnant because of this?

Add a Comment1 Comments


Hello and welcome to EmpowHer,
Eating spicy food does not decrease the effectiveness of the drug. You may experience side effects such as bleeding/spotting, cramping, tender breasts, nausea and other PMS-like symptoms. This does not mean you are pregnant. These are normal side effects of the drug.

November 28, 2015 - 11:01am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!